# SDR 9615666729

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: J, R
- Precautionary procedure: E, D

## Discrepancy

WHILE WAITING FOR TAKEOFF, THE NR 4 ENGINE EXPERIENCED A SILENT COMPRESSOR STALL.  AS EGT ROSE TO 950 DEGREES AND OIL PRESSURE LOW LIGHT ILLUMINATED, CREW FOLLOWED COCKPIT OPERATING PROCEDURE, SHUT DOWN THE ENGINE, AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED FIRST STALL PROCEDURE PER MAINTENANCE MANUAL AND NO DISCREPANCIES WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
